# SDR C2XA04TY154

- Difficulty date: August 20, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 7,165 hours, 6,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 16268
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED A-CHECK INSPECTION, THE EMERGENCY EXIT SIGN LOCATED ON THE FWD GALLEY WINDSCREEN WAS DISCOVERED TO BE INOP.  MTX REMOVED AND REPLACED THE EMERGENCY BATTERY CHARGER IAW THE EMB AMM.  EXIT SIGN OPS CHECKED NORMAL AND ACFT WAS RELEASED FOLLOWING COMPLETION OF THE A-CHECK INSPECTION.
